# SDR AALA20072467

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 3DEF TO 20DEF INOPERATIVE.  REPAIRED HARNESS AT SEAT ROWS 19DEF AND 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
